Alert archive / Wyoming / High Wind Warnings in 2015
High Wind Warning 11, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Feb 18, 2015, 2:46 PM MST for 4 counties in Wyoming. It took effect at Feb 19, 2015, 12:00 AM MST. It was in force for 9 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 18, 2015, 2:46 PM MST (21:46 UTC)
- In effect from
- Feb 19, 2015, 12:00 AM MST
- Expired
- Feb 19, 2015, 8:38 AM MST
- In force
- 9 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 19, 3:01 AM MST | HIGH SUST WINDS 60 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. |
| Feb 19, 3:01 AM MST | NON-TSTM WND GST 60 | 15 Nne Centennial, WY | STROUSS HILL WYDOT SITE. |
| Feb 19, 3:05 AM MST | HIGH SUST WINDS 59 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. |
| Feb 19, 3:05 AM MST | NON-TSTM WND GST 59 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. |
| Feb 19, 3:20 AM MST | NON-TSTM WND GST 52 | 14 Ne Centennial, WY | QUEALY DOME WYDOT SITE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.8 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1906 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678 WWUS75 KCYS 182146 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 246 PM MST WED FEB 18 2015 ...STRONG WINDS LIKELY IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING TONIGHT... .A PERIOD OF STRONG WINDS IS EXPECTED IN THE WIND PRONE AREAS TONIGHT AS A WEATHER DISTURBANCE MOVES OVER WYOMING. WEST TO NORTHWEST WINDS WILL REMAIN BREEZY THROUGH THIS EVENING...AND WILL BECOME STRONG AFTER MIDNIGHT WITH GUSTS AROUND 60 MPH LIKELY AT TIMES THROUGH THE EARLY MORNING HOURS. THE STRONGEST WINDS WILL OCCUR ALONG INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE AND IN THE ARLINGTON AREA. STRONG WINDS ARE ALSO POSSIBLE ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. WYZ106-110-116-117-191000- /O.NEW.KCYS.HW.W.0011.150219T0700Z-150219T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 246 PM MST WED FEB 18 2015 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST THURSDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MST THURSDAY. * TIMING...WINDS WILL BECOME STRONG AFTER MIDNIGHT AND WILL PERSIST THROUGH THURSDAY MORNING. * WINDS...WEST TO NORTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS WILL PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ RJM
3 follow-up statements
014 WWUS75 KCYS 190554 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1054 PM MST WED FEB 18 2015 ...STRONG WINDS FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING TONIGHT... .A PERIOD OF STRONG WINDS WILL OCCUR IN THE WIND PRONE AREAS LATE TONIGHT. WESTERLY WINDS WILL BECOME STRONG AFTER MIDNIGHT WITH GUSTS AROUND 60 MPH AT TIMES. THE STRONGEST WINDS WILL OCCUR ALONG INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE AND IN THE ARLINGTON AREA. STRONG WINDS ARE ALSO POSSIBLE ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. WINDS WILL DECREASE BY LATE THURSDAY MORNING. WYZ106-110-116-117-191400- /O.CON.KCYS.HW.W.0011.150219T0700Z-150219T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 1054 PM MST WED FEB 18 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST THURSDAY... * TIMING...WINDS WILL BECOME STRONG LATE TONIGHT AND WILL PERSIST THROUGH MID THURSDAY MORNING BEFORE DECREASING. * WINDS...WEST TO NORTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS WILL PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
463 WWUS75 KCYS 191239 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 539 AM MST THU FEB 19 2015 ...STRONG WINDS FOR THE WIND PRONE AREAS OF SOUTHEAST WYOMING TONIGHT... .A PERIOD OF STRONG WINDS WILL OCCUR IN THE WIND PRONE AREAS THROUGH THE MORNING HOURS. THE STRONGEST WINDS WILL OCCUR ALONG INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE AND IN THE ARLINGTON AREA. STRONG WINDS ARE ALSO POSSIBLE ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. WINDS WILL DECREASE BY LATE THIS MORNING. WYZ106-110-116-117-191900- /O.CON.KCYS.HW.W.0011.000000T0000Z-150219T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 539 AM MST THU FEB 19 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON MST TODAY... * TIMING...WINDS WILL BECOME STRONG LATE TONIGHT AND WILL PERSIST THROUGH MID THURSDAY MORNING BEFORE DECREASING. * WINDS...WEST TO NORTHWEST 35 TO 45 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. STRONG CROSS WINDS WILL PRODUCE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND OTHER HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$
583 WWUS75 KCYS 191538 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 838 AM MST THU FEB 19 2015 ...HIGH WIND WARNING CANCELLED FOR WIND PRONE AREAS... WYZ106-110-116-117-191645- /O.CAN.KCYS.HW.W.0011.000000T0000Z-150219T1900Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 838 AM MST THU FEB 19 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WESTERLY SURFACE WINDS HAVE DIMINISHED WITH GUSTS OF 35 TO 45 MPH EXPECTED THIS MORNING. HIGH WINDS ARE NO LONGER EXPECTED. $$ JAMSKI
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Feb 18, 10:32 AM MST, 4 hours 14 minutes earlier.
Area forecast discussion, Feb 18, 10:32 AM MST, 4 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1032 AM MST WED FEB 18 2015 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 215 AM MST WED FEB 18 2015 FORECAST CHALLENGES DEAL WITH WINDS THROUGH THURSDAY...THEN ACCUMULATING SNOW FRIDAY INTO THE WEEKEND. CURRENTLY...ARCTIC BOUNDARY LAYS ALONG THE LARAMIE RANGE THIS MORNING. TEMPERATURES OUT IN THE PANHANDLE QUITE COLD...WITH 15 AT ALLIANCE AND CHADRON...WHILE WEST OF THE FRONT...LARAMIE AT 25 AND RAWLINS AT 23. HAVE A BAND OF SNOW SHOWERS JUST SOUTH OF SIDNEY THIS MORNING...EVERYWHERE ELSE PRETTY MUCH ECHO FREE. CONCERNS IN THE NEAR TERM WILL BE WINDS AS GFS 700MB WINDS DO INCREASE THROUGH THE DAY. BY 00Z WE HAVE 700MB WINDS AT 40KTS ACROSS SOUTHEAST WYOMING...INCREASING TO 60KTS BY THURSDAY MORNING. LATEST CRAIG TO CASPER 850/700MB GRADIENTS INCREASE TO 50/47MTRS RESPECTIVELY BY 12Z THURSDAY. COULD BE LOOKING AT A HIGH WINDS EVENT FOR ARLINGTON AND THE SOUTH LARAMIE RANGE. CONFIDENCE NOT THAT HIGH THOUGH FOR A WATCH. WILL LET THE DAY SHIFT TAKE ANOTHER LOOK AT IT. DID MAINTAIN STRONG WINDS IN THE FORECAST THOUGH FOR THE ARLINGTON AREA TONIGHT THROUGH THURSDAY MORNING. GUIDANCE STILL ON TRACK FOR INCREASING CLOUDS AND PRECIP FOR FRIDAY AS A COLD FRONT SAGS INTO THE AREA FROM THE NORTH. GFS REALLY POUNDING THE I-80 CORRIDOR FROM SIDNEY TO ARLINGTON FRIDAY NIGHT WHILE THE LATEST ECMWF RUN PUSHES THE FRONT SOUTH INTO COLORADO. THUS THE HEAVIER SNOW SHOULD BE SOUTH OF US FRIDAY NIGHT. WENT MORE WITH THE ECMWF SOLUTION AS IT DID PRETTY GOOD ON THE LAST SNOW EVENT. BUT WILL CONTINUE TO MONITOR...SHOULD THE GFS SOLUTION COME TRUE...WE WILL NEED SOME WINTER HEADLINES FRIDAY NIGHT INTO SATURDAY. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 215 AM MST WED FEB 18 2015 A COLD WEEKEND LOOKING LIKELY ACROSS THE AREA AS A DEEP NORTHERLY FETCH EXPECTED IN THE UPPER WIND FLOW ON THE BACK SIDE OF A LARGE ELONGATED UPPER TROF EXTENDING FROM THE HUDSON BAY AREA SOUTHWESTWARD TO THE WESTERN PART OF THE CONUS. LIGHT SNOWS SHOULD PERSIST OVER MUCH OF THE CWA SAT AND SAT NIGHT IN UPSLOPE FLOW AHEAD OF A LARGE COLD SFC HIGH THAT WILL BE SETTLING SOUTHWARD OUT OF CENTRAL CANADA SATURDAY AND SUNDAY. SNOWS SHOULD TAPER OFF SUNDAY AS BETTER UPSLOPE FLOW AND UPPER SUPPORT SHIFT SOUTH OF THE CWA. SOME DECENT SNOWFALLS POSSIBLE AS THE SYSTEM WILL NOT BE MOVING VERY FAST SO WILL HAVE TO WATCH. QUIETER PATTERN EXPECTED SUNDAY NIGHT THROUGH THE EARLY PART OF NEXT WEEK BUT TEMPS STILL CHILLY AS THE DEEP NORTHERLY UPPER FLOW PERSISTS BUT THE COLDER AIR LOOKS LIKE IT SHOULD BEGIN SHIFTING FARTHER EASTWARD WITH TIME. OTHERWISE A FEW SNOW SHOWERS POSSIBLE MONDAY NIGHT INTO TUESDAY OVER NORTHERN PARTS OF THE CWA AS A WEAK IMPULSE MAY MOVE ACROSS THAT AREA THEN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1024 AM MST WED FEB 18 2015 CLOUD BAND /BKN-OVC 5000-8000FT AGL/ WILL PERSIST FOR THE HIGH PLAINS /EAST OF I-25/ THRU THE AFTERNOON. SMALL CHANCE FOR LIGHT SNOW/FLURRIES BETWEEN 18Z AND 21Z AT CDR AND AIA BUT NOT SIG FOR TAF. LOWER VFR CLOUD CIGS WILL GRADUALLY LIFT TONIGHT WITH MAINLY HIGH CLOUD CIGS THRU THU MORNING. SOUTHEAST WY AERODROMES WILL BE BREEZY THRU THE FCST PERIOD WITH WESTERLY WINDS GUSTING TO 30 KT. HIGHER GUSTS WILL BE POSSIBLE IN AND NEAR THE MOUNTAINS AND GAP AREAS. && .FIRE WEATHER... ISSUED AT 215 AM MST WED FEB 18 2015 WINDY CONDITIONS TO CONTINUE THROUGH THURSDAY...COLD TEMPERATURES AND SOME LIGHT SNOW ACCUMULATIONS FROM THE LAST STORM WILL MITIGATE ANY FIRE WEATHER CONCERNS THOUGH. NEXT CHANCE FOR ACCUMULATING SNOW LOOKS TO OCCUR FRIDAY AS ANOTHER COLD FRONT MOVES INTO THE AREA FROM THE NORTH. SIGNIFICANT SNOW ACCUMULATIONS POSSIBLE FOR THE I-80 CORRIDOR FROM SIDNEY TO RAWLINS THROUGH SUNDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...GCC LONG TERM...RE AVIATION...MJ FIRE WEATHER...GCC
Hazardous weather outlook, Feb 18, 2:59 AM MST, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 259 AM MST WED FEB 18 2015 NEZ002-003-019>021-054-055-095-096-WYZ101>105-107>109-111>115- 117>119-191130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-EAST PLATTE COUNTY- GOSHEN COUNTY-CENTRAL CARBON COUNTY-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 259 AM MST WED FEB 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW IS EXPECTED TO RETURN TO THE AREA BY LATE FRIDAY AND PERSIST THROUGH SATURDAY NIGHT BEFORE ENDING SUNDAY. ACCUMULATING SNOWS LOOK LIKELY OVER MANY AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ106-110-116-191130- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- 259 AM MST WED FEB 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT LOCALLY GUSTY WINDS ARE EXPECTED OVER THE AREA THIS AFTERNOON AND TONIGHT. A FEW GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE MAINLY AROUND THE ARLINGTON AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SNOW IS EXPECTED TO RETURN TO THE AREA BY LATE FRIDAY AND PERSIST THROUGH SATURDAY NIGHT BEFORE ENDING SUNDAY. ACCUMULATING SNOWS LOOK LIKELY OVER MANY AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Feb 18, 1:48 PM MST, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 148 PM MST WED FEB 18 2015 NEZ019>021-054-055-WYZ106>119-191215- SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- INCLUDING THE CITIES OF...SCOTTSBLUFF...GERING...HARRISBURG... BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...BORDEAUX...GLENDO... WHEATLAND...CHUGWATER...GUERNSEY...TORRINGTON...RAWLINS... SINCLAIR...HANNA...ARLINGTON...ELK MOUNTAIN...BAGGS...DIXON... SARATOGA...ENCAMPMENT...RIVERSIDE...CENTENNIAL...ALBANY... WOODS LANDING...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE...BURNS... CARPENTER...ALBIN...PINE BLUFFS 148 PM MST WED FEB 18 2015 ...ACCUMULATING SNOW AND COLDER TEMPERATURES RETURNING TO SOUTHEAST WYOMING AND NEBRASKA PANHANDLE LATE FRIDAY THROUGH THE WEEKEND... ACCUMULATING SNOW WILL RETURN TO THE AREA LATE FRIDAY AS A COLD FRONT MOVES THROUGH SOUTHEAST WYOMING AND WESTERN NEBRASKA. THE LATEST MODEL DATA INDICATES THAT THE COLD FRONT WILL STALL OVER CENTRAL COLORADO SATURDAY. IN THIS CASE...THE HEAVIEST SNOWFALL WOULD FALL OVER NORTHERN AND CENTRAL COLORADO. AREAS ALONG AND SOUTH OF INTERSTATE 80 COULD RECEIVE SEVERAL INCHES OF SNOW...WITH UP TO A FOOT FOR THE SNOWY AND SIERRA MADRE RANGES. THE SNOW WILL IMPACT TRAVEL FRIDAY NIGHT AND SATURDAY. GUSTY NORTHEAST WINDS OF 25 TO 35 MPH WILL BE POSSIBLE SATURDAY WITH AREAS OF BLOWING AND DRIFTING SNOW CREATING HAZARDOUS TRAVEL CONDITIONS. STAY TUNED FOR LATER UPDATES ON THIS DEVELOPING WINTER WEATHER EVENT. PERSONS WITH TRAVEL PLANS ACROSS SOUTHEAST WYOMING AND THE SOUTHERN NEBRASKA PANHANDLE FRIDAY NIGHT AND SATURDAY MAY WANT TO DELAY TRAVEL.
Nearby
High Wind Warnings in Wyoming, 2015Every high wind warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.